# SDR N6WA2022020402

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 38,540 hours, 26,930 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE IN FLIGHT - RETURN FROM FLIGHT. PERFORMED FUEL SYS. OPERATIONAL CHECKS IAW CRJ 550 AMM # 28-41-22/ 28-13-00 . OPS. CHECK GOOD ALL INDICATIONS NORMAL.
